# SDR AMTA200600414

- Difficulty date: June 27, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING ENGINE START APU STOPPED RUNNING.  REPLACED APU IAW W/C.  OPS CHECK GOOD NO LEAKS NOTED.
